Article citationsMore>>

X. Z. Hou, “Asymptotical Behavior of a Flexible Robot System with Point-Wise Control,” International Journal of Pure and Applied Mathematics, Vol. 15, No. 3, 2004, pp. 277-295.

has been cited by the following article:

Follow SCIRP
Twitter Facebook Linkedin Weibo
Contact us
+1 323-425-8868
WhatsApp +86 18163351462(WhatsApp)
Click here to send a message to me 1655362766
Paper Publishing WeChat
Free SCIRP Newsletters
Copyright © 2006-2024 Scientific Research Publishing Inc. All Rights Reserved.